# SDR DALA2016090506379

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E RT WING OTBD OF NR 5 SLAT AT WING TIP HAS SLAT, WING TIP, AND WING L/E CHAFING.  CHECK LIMITS.  L/E RT WING OTBD NR 5 SLAT REMOVED IAW SRM 51-41-02 DUE TO GOUGE AND WAS OUT OF LIMITS .025.  REMOVED ORIGINAL THICKNESS WAS .063, TAG 2721 IAW SRM 57-00-00, FIG 103.  WELD REPAIRED DAMAGED ON FORWARD UPPER SIDE WING TIP IAW ER/A 545680-14MA, STEPS 2 THRU 8.  L/E WING TIP SUPPORT PN 5920519-2 INSTALLED IAW SRM 51-41-08, FIG 5 AND 51-40-03, PG 22 AND 23.
